# SDR SIMA2019021207006

- Difficulty date: February 7, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 7,446 hours, 5,035 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900005836PR
- Part serial: FEB173279
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG #2 BRAKE ASSY DAMAGED-C/A-FOUND #2 MLG BRAKE ASSY DAMAGED. RAR #2 MLG BRAKE ASSY WITH NEW IAW TASK CARD 32-49-11-000-801-A
